# SDR SIMA200503404

- Difficulty date: January 28, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 15234
- Condition: Discharged
- Location: Cabin
- Part time: 3,125 hours, 3,056 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK INSPECTION, FOUND NR 1 EMERGENCY POWER SUPPLY INOPERATIVE.  REPLACED NR 1 EMERGENCY POWER SUPPLY.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE. (K) (SW21200503055)
